Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 96, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Dec 26, 2018, 9:54 PM CST for Williamson County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2018, 9:54 PM CST (03:54 UTC)
- Expired
- Dec 26, 2018, 10:26 PM CST
- In force
- 32 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Williamson County, TX
The radar
The Ft Hood radar (KGRK), 26 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 26, 2:11 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.9 hours before the alert went out and 345 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2419 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 20.1
The text
As transmitted.
331
WUUS54 KEWX 270354
SVREWX
TXC491-270500-
/O.NEW.KEWX.SV.W.0096.181227T0354Z-181227T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
954 PM CST WED DEC 26 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
North central Williamson County in south central Texas...
* Until 1100 PM CST
* At 954 PM CST, a severe thunderstorm was located near Serenada,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Georgetown, Granger, Serenada, Bartlett, Jarrell, Sun City, Theon,
Walburg and Schwertner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until midnight CST for south
central Texas.
LAT...LON 3088 9767 3087 9762 3079 9741 3071 9742
3070 9780 3087 9772 3088 9768
TIME...MOT...LOC 0354Z 279DEG 34KT 3076 9766
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MO4 follow-up statements
157
WWUS54 KEWX 270401
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1001 PM CST WED DEC 26 2018
TXC491-270500-
/O.CON.KEWX.SV.W.0096.000000T0000Z-181227T0500Z/
Williamson TX-
1001 PM CST WED DEC 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTH CENTRAL WILLIAMSON COUNTY...
At 1001 PM CST, a severe thunderstorm was located near Jarrell, or
near Serenada, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Georgetown, Granger, Serenada, Bartlett, Jarrell, Sun City, Theon,
Walburg and Schwertner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until midnight CST for south
central Texas.
LAT...LON 3088 9767 3087 9762 3079 9741 3071 9742
3070 9780 3087 9772 3088 9768
TIME...MOT...LOC 0401Z 280DEG 22KT 3075 9763
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MO999
WWUS54 KEWX 270408
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1008 PM CST WED DEC 26 2018
TXC491-270500-
/O.CON.KEWX.SV.W.0096.000000T0000Z-181227T0500Z/
Williamson TX-
1008 PM CST WED DEC 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTH CENTRAL WILLIAMSON COUNTY...
At 1007 PM CST, a severe thunderstorm was located near Jarrell, or
near Granger, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Georgetown, Granger, Serenada, Bartlett, Jarrell, Sun City, Theon,
Walburg and Schwertner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until midnight CST for south
central Texas.
LAT...LON 3088 9767 3087 9762 3079 9741 3071 9742
3070 9780 3087 9772 3088 9768
TIME...MOT...LOC 0407Z 268DEG 31KT 3077 9753
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MO052
WWUS54 KEWX 270414
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1014 PM CST WED DEC 26 2018
TXC491-270500-
/O.CON.KEWX.SV.W.0096.000000T0000Z-181227T0500Z/
Williamson TX-
1014 PM CST WED DEC 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTH CENTRAL WILLIAMSON COUNTY...
At 1014 PM CST, a severe thunderstorm was located near Granger,
moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Georgetown, Granger, Serenada, Bartlett, Jarrell, Sun City, Theon,
Walburg and Schwertner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until midnight CST for south
central Texas.
LAT...LON 3088 9767 3087 9762 3079 9741 3071 9742
3070 9780 3087 9772 3088 9768
TIME...MOT...LOC 0414Z 274DEG 29KT 3075 9749
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MO734
WWUS54 KEWX 270426
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1026 PM CST WED DEC 26 2018
TXC491-270435-
/O.CAN.KEWX.SV.W.0096.000000T0000Z-181227T0500Z/
Williamson TX-
1026 PM CST WED DEC 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WILLIAMSON
COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until midnight CST for south
central Texas.
LAT...LON 3088 9767 3087 9762 3079 9741 3071 9742
3070 9780 3087 9772 3088 9768
TIME...MOT...LOC 0424Z 279DEG 34KT 3073 9736
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 26, 5:53 PM CST, 4 hours 1 minute earlier.
Area forecast discussion, Dec 26, 5:53 PM CST, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 553 PM CST Wed Dec 26 2018 .UPDATE... Ran a quick update to the zones to include the new Tornado Watch that encompasses much of the CWA. Line of convection continues to strengthen over Edwards County and is now building to the southwest. Damaging winds will be the main threat, but the environment will support tornado chances with strong low-level winds in place across the region. Current timing has the line to the I35 corridor around 10-11 PM then eastern counties through 2-3 AM. && .PREV DISCUSSION... /ISSUED 553 PM CST Wed Dec 26 2018/ AVIATION.../00Z TAFS/ A squall line over the Edwards Plateau is expected to expand Swd by the rapid refresh models so will maintain a couple hours of tempo Thunder for DRT although there is an equal chance the the convection misses the vcnty. As a new Tornado watch has just been issued, a few of these cells could create a equal threats for isolated hail, wind and tornadoes. Will keep with a more typical wind gusts potential to around 30 knots and escalate if bowing segments look more imminent for the I-35 sites. Wind shifts from the squall should develop between 04Z and 05Z over all 3 I-35 locations. Improvements should happen by 10Z with a steady W/NW wind to follow. PREV DISCUSSION... /ISSUED 343 PM CST Wed Dec 26 2018/ SHORT TERM (Tonight through Thursday Night)... Strong to severe thunderstorms are expected the rest of this afternoon and evening across parts of the Edwards Plateau and Hill Country ahead of a Pacific front. A newly issued Tornado Watch is in effect for Llano, Burnet and Williamson Counties until 10 PM this evening as storms continue to develop and low level jet increases. Expect all severe weather hazards with primary threats of isolated tornadoes and thunderstorm wind gusts up to 70 mph with stronger storms. Isolated large hail of one inch in diameter possible. As the afternoon progresses, the Pacific front will continue to push eastward into the Rio Grande Plains and southern Edwards Plateau. The boundary will interact with the warm sector and increased moisture while upper level support and instability become favorable for all severe weather hazards. Storms are expected to be discrete in nature at first but rapidly growing into a line of thunderstorms late this afternoon into the evening. Large hail of one inch in diameter and damaging winds are possible across these areas. The time frame for this to occur is a bit earlier than anticipated based on current radar trends, which is now to about 9 PM. Then the line gets better organized as approaching the I-35 corridor and looks like the line will slow down a bit. With that said, the timing for the line of strong to severe thunderstorms to affect the I-35 corridor stays intact as previous mentioned 10 PM through midnight tonight. By the time this is happening, the main severe threats are expected to be isolated tornadoes and damaging winds as MLCAPE values increase to 2000-2500 J/Kg and surface to 6Km shear of 60 knots. The line of storms will continue to advance to the east and into the eastern counties of south central Texas overnight. The threat for isolated tornadoes and damaging winds will eventually diminish and come to an end from west to east as westerly winds and cooler airmass spreads across the area. Last but not least, the line of storms bring a potential for minor flooding across the affected areas. Storm totals of 1 to 3 inches are possible mainly across the Hill Country and areas along and east of I-35. Quick summary of the above information: 1) There is a Tornado Watch in effect for Llano, Burnet and Williamson Counties through 10 PM this evening. All severe weather threats possible. 2)A Pacific front over the northwest part of the area will continue to push to the east. This system will become the next severe weather threat across the Rio Grande/Southern Edwards Plateau. All severe hazards possible. 3) The Pacific front will become the main focus for organized super cellular storms with the potential for isolated tornadoes and damaging winds as it moves across the I-35 corridor between 10 PM and midnight tonight. 4) Minor flooding possible as storm totals could reach 1 to 3 inches of rain accumulations over already saturated soils. Once the line of storms move east of the area early Thursday, expect a cooler day with highs in the mid 60s to lower 70s and mostly sunny skies. LONG TERM (Friday through Wednesday)... Dry Thursday and Friday with rain chances returning on Saturday and Sunday as another upper level system approaches the area from the west. Cooler and cloudy for the upcoming weekend with highs only in the 40s. Things dry out early next week with highs in the 50s and lows in the 30s and 40s. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 55 69 42 59 40 / 90 10 0 0 10 Austin Bergstrom Intl Airport 55 69 40 59 40 / 90 10 0 0 10 New Braunfels Muni Airport 55 70 41 61 41 / 90 10 0 0 20 Burnet Muni Airport 48 65 38 55 35 / 90 - 0 0 10 Del Rio Intl Airport 46 69 41 67 43 / 40 0 0 0 20 Georgetown Muni Airport 52 67 38 56 37 / 90 - 0 0 10 Hondo Muni Airport 48 71 40 65 42 / 80 0 0 0 20 San Marcos Muni Airport 55 70 41 60 40 / 90 10 0 0 10 La Grange - Fayette Regional 58 71 43 61 43 / 90 10 0 - 20 San Antonio Intl Airport 54 70 43 62 42 / 80 - 0 0 20 Stinson Muni Airport 55 70 44 64 44 / 80 - 0 0 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Oaks Short-Term/Long-Term...Hampshire
Hazardous weather outlook, Dec 26, 2:17 PM CST, 7 hours 37 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 217 PM CST Wed Dec 26 2018 TXZ171>173-183>194-202>209-217>225-228-272030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 217 PM CST Wed Dec 26 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Numerous to widespread showers and thunderstorms are expected this afternoon and tonight. Some thunderstorms may be strong to severe and will be capable of producing damaging straight line winds, large hail, and isolated tornadoes. A Tornado Watch is currently in effect this afternoon through 10 PM CST for Llano, Burnet and Williamson counties. The threat for severe weather is expected to expand beyond these counties later this evening through portions of the overnight. Brief heavy rainfall is also possible which could lead to some minor flooding of low water crossings and could cause some minor rises on area creeks and rivers. The best chance for moderate to heavy rainfall is along and east of Interstate 35 and north of Interstate 10. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Please report any severe weather you observe tonight via phone or social media.
In the hours before
Local storm report, Dec 26, 9:07 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
907 PM CST WED DEC 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 9 NE ENCHANTED ROCK STA 30.59N 98.70W
12/26/2018 E0.25 INCH LLANO TX COCORAHS
PEA SIZED HAIL REPORTED SOUTH OF LLANO.
COCORAHS OBSERVER REPORTED THAT THE SMALL
HAIL LASTED ABOUT 15 MINUTES.
&&
AATLocal storm report, Dec 26, 9:13 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CST WED DEC 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 12 E BRACKETTVILLE 29.34N 100.22W
12/26/2018 E2.00 INCH KINNEY TX PUBLIC
PICTURE OF 2 INCH HAIL FOUND ON FACEBOOK.
REPORT LOCATION IS ESTIMATED BUT CAME FROM A
RANCH NEAR THE KDFX RADAR.
&&
AATLocal storm report, Dec 26, 9:22 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CST WED DEC 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL CAMP WOOD 29.67N 100.01W
12/26/2018 E1.75 INCH REAL TX PUBLIC
MORE PICTURES OF QUARTER TO GOLF BALL SIZED
HAIL FOUND ON TWITTER. TIME ESTIMATED VIA
RADAR.
&&
AATLocal storm report, Dec 26, 9:29 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 PM CST WED DEC 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL BURNET 30.75N 98.23W
12/26/2018 E0.25 INCH BURNET TX PUBLIC
PEA SIZED HAIL REPORTED IN BURNET VIA
TWITTER.
&&
AATSpecial weather statement, Dec 26, 9:32 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
932 PM CST WED DEC 26 2018
TXZ171>173-188-190>192-270430-
Blanco TX-Gillespie TX-Williamson TX-Llano TX-Hays TX-Burnet TX-
Travis TX-
932 PM CST WED DEC 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILLIAMSON...NORTHWESTERN
HAYS...NORTHWESTERN TRAVIS...BLANCO...EASTERN GILLESPIE...EASTERN
LLANO AND BURNET COUNTIES UNTIL 1030 PM CST...
At 932 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Briggs to near Luckenbach.
Movement was east at 25 mph.
Winds in excess of 40 mph and small hail will be possible with these
storms.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Fredericksburg, Burnet,
Marble Falls, Kingsland, Dripping Springs, Bertram, Round Mountain,
Serenada, Anderson Mill, Buchanan Dam, Leander, Gainesville, Lakeway,
Lago Vista, Bee Cave and Granite Shoals.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 PM CST for south central
Texas. A Tornado Watch also remains in effect until 200 AM CST for
south central Texas.
LAT...LON 3091 9783 3087 9763 3079 9743 3016 9809
3014 9911 3103 9833 3103 9791
TIME...MOT...LOC 0332Z 271DEG 23KT 3097 9783 3016 9870
MOSpecial weather statement, Dec 26, 9:45 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
945 PM CST WED DEC 26 2018
TXZ185>191-203>206-270445-
Comal TX-Bexar TX-Uvalde TX-Blanco TX-Gillespie TX-Kerr TX-Medina TX-
Hays TX-Real TX-Bandera TX-Kendall TX-
945 PM CST WED DEC 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA...BANDERA...WEST
CENTRAL HAYS...SOUTHEASTERN KERR...EASTERN UVALDE...SOUTHWESTERN
BLANCO...SOUTHEASTERN GILLESPIE...KENDALL...NORTHWESTERN BEXAR...
SOUTHEASTERN REAL AND CENTRAL COMAL COUNTIES UNTIL 1045 PM CST...
At 945 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sisterdale to near Sabinal. Movement was
east at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
San Antonio, Medina, Kerrville, Uvalde, Boerne, Hondo, Castroville,
Wimberley, Comfort, Blanco, Bandera, Tarpley, Vanderpool, Canyon Lake
Dam, Canyon Lake, Leon Valley, Helotes, Fair Oaks Ranch, Bulverde and
Shavano Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 200 AM CST for south central
Texas.
LAT...LON 3014 9787 2934 9877 2921 9992 2983 9959
3015 9910 3016 9790
TIME...MOT...LOC 0345Z 260DEG 31KT 3002 9866 2941 9947
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:09 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 66 min |
| Dec 26, 7:01 PM CST | Special Weather Statement | EWX | Kinney | 44 min |
| Dec 26, 7:06 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 54 min |
| Dec 26, 7:10 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 65 min |
| Dec 26, 7:39 PM CST | Special Weather Statement | EWX | Kinney | 66 min |
| Dec 26, 8:01 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Real, Uvalde | 78 min |
| Dec 26, 8:21 PM CST | Special Weather Statement | EWX | Burnet, Gillespie, Llano | 54 min |
| Dec 26, 9:05 PM CST | Special Weather Statement | EWX | Bandera, Kendall, Kerr | 40 min |
| Dec 26, 9:12 PM CST | Areal Flood Advisory | EWX | Burnet, Gillespie, Kerr, Llano | 3 hr |
| Dec 26, 9:32 PM CST | Special Weather Statement | EWX | Blanco, Burnet, Gillespie, Williamson | 58 min |
| Dec 26, 9:45 PM CST | Special Weather Statement | EWX | Bandera, Comal, Hays, Kendall, Medina, Uvalde | 60 min |
| Dec 26, 10:00 PM CST | Areal Flood Advisory | EWX | Bandera, Blanco, Kendall, Real, Uvalde | 3 hr |
| Dec 26, 10:20 PM CST | Special Weather Statement | EWX | Blanco, Travis, Williamson | 55 min |
| Dec 26, 10:25 PM CST | Severe Thunderstorm Warning | EWX | Williamson | 35 min |
| Dec 26, 10:43 PM CST | Severe Thunderstorm Warning | EWX | Comal, Hays | 32 min |
| Dec 26, 10:49 PM CST | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 5 hr |
| Dec 26, 11:06 PM CST | Special Weather Statement | EWX | Bandera, Bexar, Comal, Hays, Kendall, Medina | 54 min |
| Dec 26, 11:19 PM CST | Special Weather Statement | EWX | Lee, Travis, Williamson | 56 min |
| Dec 26, 11:44 PM CST | Areal Flood Advisory | EWX | Bexar, Comal, Medina | 4 hr |
| Dec 27, 12:01 AM CST | Special Weather Statement | EWX | Bastrop, Bexar, Comal, Hays, Kendall, Medina | 44 min |
| Dec 27, 12:03 AM CST | Special Weather Statement | EWX | Lee, Travis | 42 min |
| Dec 27, 12:38 AM CST | Flash Flood Warning | EWX | Hays, Travis, Williamson | 3 hr |
| Dec 27, 12:47 AM CST | Special Weather Statement | EWX | Blanco, Kendall | 43 min |
| Dec 27, 12:52 AM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, Guadalupe, Lee | 3 hr |
| Dec 27, 2:11 AM CST | Special Weather Statement | EWX | Comal | 49 min |
| Dec 27, 2:16 AM CST | Special Weather Statement | EWX | Atascosa | 44 min |
| Dec 27, 2:36 AM CST | Areal Flood Advisory | EWX | Fayette | 114 min |
| Dec 27, 3:00 AM CST | Special Weather Statement | EWX | Wilson | 60 min |
| Dec 27, 3:50 AM CST | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 115 min |
| Dec 27, 7:29 AM CST | River Flood Warning | EWX | Travis | 18 hr |
| Dec 27, 7:29 AM CST | River Flood Warning | EWX | Travis | 18 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.